Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 123049, 4 pages
http://dx.doi.org/10.1155/2014/123049
Research Article

Algebroid Solutions of Second Order Complex Differential Equations

1Department of Mathematics, Jinan University, Guangzhou, Guangdong 510632, China
2School of Information, Renmin University of China, Beijing 100872, China

Received 28 November 2013; Accepted 17 December 2013; Published 2 January 2014

Academic Editor: Zong-Xuan Chen

Copyright © 2014 Lingyun Gao and Yue Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lingyun Gao and Yue Wang, “Algebroid Solutions of Second Order Complex Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 123049, 4 pages, 2014. https://doi.org/10.1155/2014/123049.